Density Classification on Infinite Lattices and Trees - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Electronic Journal of Probability Year : 2013

Density Classification on Infinite Lattices and Trees

Abstract

Consider an infinite graph with nodes initially labeled by independent Bernoulli random variables of parameter p. We address the density classification problem, that is, we want to design a (probabilistic or deterministic)cellular automaton or a finite-range interacting particle system that evolves on this graph and decides whether p is smaller or larger than 1/2. Precisely, the trajectories should converge to the uniform configuration with only 0's if p<1/2, and only 1's if p>1/2. We present solutions to the problem on the regular grids of dimension d, for any d>1, and on the regular infinite trees. For the bi-infinite line, we propose some candidates that we back up with numerical simulations.

Dates and versions

hal-00918583 , version 1 (13-12-2013)

Identifiers

Cite

Ana Bušić, Nazim Fatès, Irène Marcovici, Jean Mairesse. Density Classification on Infinite Lattices and Trees. Electronic Journal of Probability, 2013, 18 (51), pp.1-22. ⟨10.1214/EJP.v18-2325⟩. ⟨hal-00918583⟩
212 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More